# SDR GTIA2020010834920

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 19,613 hours, 8,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INBOUND CABIN CREW REPORTS A FUME EVENT, FWD CABIN-PERFORMED TSM 05-50-00-810-831-A. RAN BOTH ENGINES, PACKS, AND APU. COULD NOT DUPLICATE ODOR IN CABIN OR FLIGHT DECK. A/C IS OK FOR SERVICE.
